# SDR UALA2010010400053

- Difficulty date: January 4, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 56,680 hours, 10,638 cycles
- Engine: Pwa PW4077
- System (JASC): 3510 · Crew Oxygen System
- Part: Connector
- Condition: Dirty
- Location: Crew Oxy Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW OXYGEN PRESSURE LOW, FLT DIVERTED.  INSTALLED NEW OXYGEN BLEED VALVE, NO HELP. REINSTALLED ORIGINAL BLEED VALVE. CONNECTER FOUND SOILED. CLEANED CONNECTOR, OPS CK OK.  OXYGEN PRESSURE HOLDING 1740 PSI.
